MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø10 R 130° L235 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø10 R 130° L235 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.044S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported through a german health authority user report.The nail fractured in a case of pseudarthrosis of the former fracture (failure to heal the fracture).Patient outcome was reported as good functional outcome, pain before implant exchange, nonunion formation, no infection.Implant date: (b)(6) 2025.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: monument.Manufacturing date: 28-feb-2025.Expiration date: 01-feb-2035.Part number: 04.037.044s, 10mm/130 deg ti cann tfna 235mm/right ¿ sterile.Lot number: 54973p5 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: part number: 21127 timoagri16.00.Lot number: 51105p2.Lot quantity: (b)(4) lb.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 09-jan-2025 was reviewed and determined to be conforming.Lot summary report dated 20-jan-2025 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive.Lot number: 43609p0.Lot quantity: (b)(4).One piece (1) was scrapped in cell at op #50, final inspection due to dropped part.Production order traveler met all inspection acceptance criteria apart from the one (1) piece scrapped.Part number: 04.037.942.2, lock prong, 130 degree, tfna.Lot number: 54750p2.Lot quantity: (b)(4).Six pieces (6) were scrapped in cell at op #70, final inspection due to surface finish-dings/scratches.Inspection sheet, (b)(4) rev e, met all inspection acceptance criteria.Production order traveler met all inspection acceptance criteria.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 54973p5.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: added: d9, d10 concomitant.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: h3.H3, h6: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that tfna fem nail ø10 r 130° l235 timo15 was broken from the screw blade mating hole.A crack can be observed in the proximal fragment and several scratches on the nail surface near the fracture area.Both fragments were received.The crack condition it could have been caused by exposure to unintended forces when the implant fracture occurs and the scratches could have been caused when the implant was removed.However; with the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A dimensional inspection for the tfna fem nail ø10 r 130° l235 timo15 was not performed due to post manufacturing damage.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the tfna fem nail ø10 r 130° l235 timo15 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> manufacturing location: monument.Manufacturing date: 28-feb-2025.Expiration date: 01-feb-2035.Part number: 04.037.044s, 10mm/130 deg ti cann tfna 235mm/right ¿ sterile.Lot number: 54973p5 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: part number: 21127 timoagri16.00.Lot number: 51105p2.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 09-jan-2025 was reviewed and determined to be conforming.Lot summary report dated 20-jan-2025 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive.Lot number: 43609p0.Lot quantity: (b)(4).One piece (1) was scrapped in cell at op #50, final inspection due to dropped part.Production order traveler met all inspection acceptance criteria apart from the one (1) piece scrapped.Part number: 04.037.942.2, lock prong, 130 degree, tfna.Lot number: 54750p2.Lot quantity: (b)(4).(b)(4) were scrapped in cell at op #70, final inspection due to surface finish-dings/scratches.Inspection sheet, ns673829 rev e, met all inspection acceptance criteria.Production order traveler met all inspection acceptance criteria.Device history batch
=
> null.Device history review
=
> a manufacturing record evaluation was performed for the finished device with batch number 54973p5.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FEM NAIL Ø10 R 130° L235 TIMO15
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24746475
Report Number8030965-2026-02994
Device Sequence Number21025733
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.044S
Device Lot Number54973P5
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/20/2026
05/12/2026
05/18/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/21/2026
05/15/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR F/NAILS Ø5 L 36 XL25; TFNA HELICAL BLADE PERF L110 TAN; TFNA HELICAL BLADE PERF L110 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale